MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXAL083902A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records indicated the device met pre-release specifications.The device was not returned.Consequently, a direct product analysis was not possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: the doctor attempted to advance the 8mm x 39mm gore® viabahn® vbx balloon expandable endoprosthesis through a previously placed 8mm x 29mm gore® viabahn® vbx balloon expandable endoprosthesis and then up an over the bifurcation.As the doctor was manipulating the device (pushing and pulling) attempting to advance the device, he observed the stent had become dislodged from the catheter.The stent was on the wire so the doctor advanced a balloon into the stent and inflated it.While inflated the doctor pulled the stent back to overlap the previously implanted 8mm x 29mm gore® viabahn® vbx balloon expandable endoprosthesis and extend the previous coverage.The doctor then took another 8mm x 39mm and successfully advanced it to the target area and deployed it with no issues.The doctor reported there were no consequences to the patient.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8302706
Report Number2017233-2019-00063
Device Sequence Number10780774
Product Code NIO
UDI-Device Identifier00733132637829
UDI-Public00733132637829
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Catalogue NumberBXAL083902A
Device Lot Number20017761
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;